# SDR 20000413SH024

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 512 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CRACKED ON OUTER CENTER OF LAMINATION.  REMOVED AND REPLACED.  (X)
